# SDR CALA2024081502211

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 29,008 hours, 10,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 405152
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS (M1672, M1673, M1695, M1694) FAILED FUNCTIONAL CHE CK, DOES NOT OPERATE FOR THE MINIMUM OF 15 MINUTES (REF. AAR NR 100013415).  R, CREATING SEPERATE LOG PAGES FOR EACH BATTERY P ACK
